Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
In This Section
Volume 3, Issue 1 (Jan 1995)


Error bounds for regularized solutions of nonlinear ill-posed problems

Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/jiip.1995.3.1.47

About the article

Published Online: 2009-10-09

Published in Print:

Citation Information: Journal of Inverse and Ill-Posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.1995.3.1.47. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Gisela L Mazzieri and Ruben D Spies
Inverse Problems, 2012, Volume 28, Number 5, Page 055005
Andreas Neubauer, Torsten Hein, Bernd Hofmann, Stefan Kindermann, and Ulrich Tautenhahn
Applicable Analysis, 2010, Volume 89, Number 11, Page 1729
Qinian Jin and Ulrich Tautenhahn
Numerische Mathematik, 2011, Volume 117, Number 3, Page 555
Ulrich Tautenhahn
Inverse Problems, 1997, Volume 13, Number 5, Page 1427

Comments (0)

Please log in or register to comment.
Log in